Back to Search Start Over

Integer invariants of abelian Cayley graphs.

Authors :
Ducey, Joshua E.
Jalil, Deelan M.
Source :
Linear Algebra & its Applications. Mar2014, Vol. 445, p316-325. 10p.
Publication Year :
2014

Abstract

Abstract: Let G be a finite abelian group, let E be a subset of G, and form the Cayley (directed) graph of G with connecting set E. We explain how, for various matrices associated to this graph, the spectrum can be used to give information on the Smith normal form. This technique is applied to several interesting examples, including matrices in the Bose–Mesner algebra of the Hamming association scheme . We also recover results of Bai and Jacobson–Niedermaier–Reiner on the critical group of a Cartesian product of complete graphs. [Copyright &y& Elsevier]

Details

Language :
English
ISSN :
00243795
Volume :
445
Database :
Academic Search Index
Journal :
Linear Algebra & its Applications
Publication Type :
Academic Journal
Accession number :
93702456
Full Text :
https://doi.org/10.1016/j.laa.2013.12.004